TY  - JOUR
T1  - On the Values of the Integral <latex>$\int_{0}^{1}Q_{n}Q_{n^{\prime}}d\mu $</latex>, <latex>$Q_{n}$</latex>, <latex>$Q_{n^{\prime}}$</latex>, being Laplace's Coefficients of the Orders n, <latex>$n^{\prime}$</latex>, with an Application to the Theory of Radiation
JF  - Philosophical Transactions of the Royal Society of London (1776-1886)
VL  - 160
SP  - 579
EP  - 590
PY  - 1870/01/01/
UR  - http://dx.doi.org/10.1098/rstl.1870.0024
M3  - doi:10.1098/rstl.1870.0024
AU  - Strutt, J.
ER  -